Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
In  Forthcoming  Issues
Complete minimal surfaces densely lying in arbitrary domains of $\mathbb{R}^n$

Antonio Alarcón, Ildefonso Castro-Infantes

Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map

Matthew Ando, Andrew J. Blumberg, David Gepner

On the Fano variety of linear spaces contained in two odd-dimensional quadrics

Carolina Araujo, Cinzia Casagrande

Affine representablity results in A^1-homotopy theory II: principal bundles and homogeneous spaces

Aravind Asok, Marc Hoyois, Matthias Wendt

Long-time behavior of 3 dimensional Ricci flow -- A: Generalizations of Perelman's long-time estimates

Richard Heiner Bamler

Long-time behavior of 3 dimensional Ricci flow -- C: 3-manifold topology and combinatorics of simplicial complexes in 3-manifolds

Richard Heiner Bamler

Long-time behavior of 3 dimensional Ricci flow -- Introduction

Richard Heiner Bamler

Long-time behavior of 3 dimensional Ricci flow -- B: Evolution of the minimal area of simplicial complexes under Ricci flow

Richard Heiner Bamler

Long-time behavior of 3 dimensional Ricci flow -- D: Proof of the main results

Richard Heiner Bamler

From operator categories to topological operads

Clark Barwick

The chromatic splitting conjecture at n=p=2

Agnès Beaudry

Detecting sphere boundaries of hyperbolic groups

Benjamin Beeker, Nir Lazarovich

Categorical cell decomposition of quantized symplectic algebraic varieties

Gwyn Bellamy, Christopher Dodd, Kevin McGerty, Thomas Nevins

Tautological integrals on curvilinear Hilbert schemes

Gergely Bérczi

Convexity of the extended K-energy and the large time behaviour of the weak Calabi flow

Robert J. Berman, Tamás Darvas, Chinh Lu

Topology of closed hypersurfaces of small entropy

Jacob Bernstein, Lu Wang

The nilpotence theorem for the algebraic K-theory of the sphere spectrum

Andrew J. Blumberg, Michael A. Mandell

Virtual fundamental classes for moduli spaces of sheaves on Calabi-Yau four-folds

Dennis Borisov, Dominic Joyce

The $L^p$-diameter of the group of area-preserving diffeomorphisms of $S^2$

Michael Brandenbursky, Egor Shelukhin

Maximal representations, non Archimedean Siegel spaces, and buildings

Marc Burger, Maria Beatrice Pozzetti

Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes

David Carchedi, Sarah Scherotzke, Nicolò Sibilla, Mattia Talpo

Pixton's double ramification cycle relations

Emily Clader, Felix Janda

Deforming convex projective manifolds

Daryl Cooper, Darren Long, Stephan Tillmann

Orderability and Dehn filling

Marc Culler, Nathan M. Dunfield

On the second homology group of the Torelli subgroup of Aut(F_n)

Matthew Day, Andrew Putman

Positive simplicial volume implies virtually positive Seifert volume for 3-manifolds

Pierre Derbez, Yi Liu, Hongbin Sun, Shicheng Wang

Classification and arithmeticity of toroidal compactifications with $3\bar{c}_2 = \bar{c}_1^2 = 3$

Luca F. Di Cerbo, Matthew Stover

Hyperbolic extensions of free groups

Spencer Dowdall, Samuel J. Taylor

Brown's moduli spaces of curves and the gravity operad

Clément Dupont, Bruno Vallette

Boundaries and automorphisms of hierarchically hyperbolic spaces

Matthew Gentry Durham, Mark F. Hagen, Alessandro Sisto

Lower bounds for Lyapunov exponents of flat bundles on curves

Alex Eskin, Maxim Kontsevich, Martin Möller, Anton Zorich

Koszul duality patterns in Floer theory

Tolga Etgü, Yankı Lekili

Markov numbers and Lagrangian cell complexes in the complex projective plane

Jonathan David Evans, Ivan Smith

A mathematical theory of the gauged linear sigma model

Huijun Fan, Tyler J. Jarvis, Yongbin Ruan

Thurston norm via Fox calculus

Stefan Friedl, Kevin Schreve, Stephan Tillmann

Smooth factors of projective actions of higher rank lattices and rigidity

Alexander Gorodnik, Ralf Spatzier

The nonuniqueness of the tangent cone at infinity of Ricci-flat manifolds

Kota Hattori

Symmetric products and subgroup lattices

Markus Hausmann

Central limit theorems for mapping class groups and Out(Fn)

Camille Horbez

Quasi-isometric classification of right-angled Artin groups I: The finite out case

Jingyin Huang

Dynamics on flag manifolds: domains of proper discontinuity and cocompactness

Michael Kapovich, Bernhard Leeb, Joan Porti

$C^0$ approximations of foliations

William H. Kazez, Rachel Roberts

Unfolded Seiberg-Witten Floer spectra, I: Definition and invariance

Tirasan Khandhawit, Jianfeng Lin, Hirofumi Sasahira

Mirror theorem for elliptic quasimap invariants

Bumsig Kim, Hyenho Lho

Normalized entropy versus volume For pseudo-Anosovs

Sadayoshi Kojima, Greg McShane

On $5$-manifolds with free fundamental group and simple boundary links in $S^5$

Matthias Kreck, Yang Su

Goldman algebra, opers and the swapping algebra

François Labourie

Ricci flow on asymptotically Euclidean manifolds

Yu Li

Intrinsic structure of minimal discs in metric spaces

Alexander Lytchak, Stefan Wenger

Brane actions, categorifications of Gromov-Witten theory and quantum K-theory

Etienne Mann, Marco Robalo

Equivariant characteristic classes of external and symmetric products of varieties

Laurentiu Maxim, Jörg Schürmann

Smooth Kuranishi atlases with isotropy

Dusa McDuff, Katrin Wehrheim

Chord arc properties for constant mean curvature disks

William H. Meeks III, Giuseppe Tinaglia

Stable homology of surface diffeomorphism groups made discrete

Sam Nariman

Gromov-Witten invariants of the Hilbert schemes of points of a K3 surface

Georg Oberdieck

The Hilbert scheme of a plane curve singularity and the Homfly homology of its link

Alexei Oblomkov, Jacob Rasmussen, Vivek Shende

Counting problem on wind-tree models

Angel Pardo

DeRham theory of exploded manifolds

Brett Parker

A complex hyperbolic Riley slice

John R. Parker, Pierre Will

Independence of satellites of torus knots in the smooth concordance group

Juanita Pinzón-Caicedo

A family of compact complex and symplectic Calabi-Yau manifolds that are nonK\"ahler

Lizhen Qin, Botong Wang

Generating families and constructible sheaves

Vivek Shende

Semidualities from products of trees

Daniel Studenmund, Kevin Wortman

Detecting periodic elements in higher topological Hochschild homology

Torleif Veen

Gauge-reversing maps on cones, and Hilbert and Thompson isometries

Cormac Walsh

A geometric construction of colored HOMFLYPT homology

Ben Webster, Geordie Williamson